# SDR DALA2018020500782

- Difficulty date: February 5, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 87,711 hours, 12,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347-412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN SEAT TRACK,  RBL 54.75,  BS 347 - 412, FOUND CORRODED OUT OF LIMITS.  REPLACED THE SEAT TRACK IAW SRM 51-40-02.
